# SDR SWAA2023030207954

- Difficulty date: January 26, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Panel
- Condition: Exposed
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192AR OUTER SKIN PREVIOUS REPAIR HAS EXPOSED FIBERS.<[01] IDENTIFIED PANEL 192AR IAW SRM 53-40-70-OI-1 PARA FIGURE 2; ITEM 2; TABLE 2. FOUND DAMAGE TO BE OUT ALLOWABLE LIMITS IAW SRM 53-40-70-1A-1 PARA 4.A.(6) WILL PERFORM REPAIRS IAW SRM 51-70-05-2R-1 AS PER 53-40-70-2R-1 TABLE 201 REMOVED AND SANDED DAMAGE ON PANEL SURFACE. CLEANED AND PREPARED PANEL SURFACE IAW SRM 51-70-05-2R-1 PARA 4.A-B;[02] VALIDATED APPLICABILITY OF SRM 51-70-05-2R-1.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2.  VERIFIED MEASUREMENTS TABLE.;[04] FABRICATED REPAIR PLIES USING ADHESIVE BMS 5-219 TY2 GR05 LOT: 1513774-1; BMS 8-79 CL3 ST120 LOT: 1512713-2; AND BMS 8-79 CL3 ST1581 LOT: 1510611-1   FABRICATED VACUUM BAG AND PERFORMED 5X5 TEST. PASSED; NO LEAKS WERE FOUND.   STARTED CURING REPAIRS PLIES USING HEATCON ATS532 DUE: 06/23 IAW SRM 51-70-05-2R-1 PARA 4.C-E
